Long-range self-avoiding walk converges to α-stable processes

M.O. Heydenreich

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
120 Downloads (Pure)

Abstract

Abstract We consider a long-range version of self-avoiding walk in dimension d > 2(a ¿ 2), where d denotes dimension and a the power-law decay exponent of the coupling function. Under appropriate scaling we prove convergence to Brownian motion for a = 2, and to a-stable Lévy motion for a <2. This complements results by Slade [J. Phys. A 21 (1988) L417–L420], who proves convergence to Brownian motion for nearest-neighbor self-avoiding walk in high dimension. Résumé Nous considérons un modèle à longue portée de la marche aléatoire auto-évitante en dimension d > 2(a ¿ 2), où d est la dimension et a l’exposant de décroissance polynomiale de la fonction de couplage. Après un rééchelonnage approprié, nous démontrons la convergence vers un mouvement brownien pour a = 2 et vers un processus de Lévy a-stable pour a <2. Ce résultat complète celui de Slade [J. Phys. A 21 (1988) L417–L420] qui démontre la convergence vers le mouvement brownien pour une marche auto-évitante à plus proche voisin en grande dimension. Keywords: Self-avoiding walk; Lace expansion; a-stable processes; Mean-field behavior
Original languageEnglish
Pages (from-to)20-42
Number of pages23
JournalAnnales de l'institut Henri Poincare (B): Probability and Statistics
Volume47
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Long-range self-avoiding walk converges to α-stable processes'. Together they form a unique fingerprint.

Cite this